# SDR GTIA2017072902122

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 43,895 hours, 20,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061210
- Condition: Cracked
- Location: Left
- Part time: 43,895 hours, 20,763 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW LOWER FRAME POST HAS A CRACK W 5MM X D 3MM, FRAMES 3-4, Y1292.  PERFORMED A BLEND OUT REPAIR IAW EO 5311-1758.
